# SDR TRAX200601117

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 7,902 hours, 5,196 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED. REPAIRED  IAW REO 670-53-11-047.
